# SDR VNAA2012070800008

- Difficulty date: July 8, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 20,692 hours, 21,168 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7805013
- Part serial: 0650
- Condition: Failed
- Location: Flap System
- Part time: 20,692 hours, 21,168 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL AT 30 DEGREES WHILE COMING IN TO LAND.  CREW LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM, REMOVED AND REPLACED FLAP CONTROL LEVER AND PERFORMED CHECKS USING FIM.  AIRCRAFT RELEASED FOR SERVICE.
